# SDR SWIA202054361

- Difficulty date: November 5, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER INTERCOSTAL CORRODED AT DOOR DATUM 2 OF PAX DOOR.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED CENTER INTERCOSTAL AT DATUM 2 OF PAX DOOR, IAW CRJ 200 SRM.  COMPLETED TASK CARD AND ATTACHED COMPLETED FORM 337.  NO WEIGHT CHANGE NOTED.
